Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Greetings and thank you for using justanswer,
The xyrem is also known as GHB, a known street drug of abuse.
The close monitoring of the drug is required during its use. Xyrem is available only through a special program as it has potential for abuse and the serious side effects may occur on its use.
It is a habit-forming and you can become physically and psychologically dependent on it.
Please visit here for more information:
Let me know if you have any doubt.
what are the withdrawel symptoms? My friend takes xyrem daily multi times. He says as soon as he feels his depression starting he takes a dose. His doctor only prescribes
a certain amount each month. He says that is all the fda allows. When he takes xyrem he is so hyper and manic. When he runs out of it he lays in bed having nightmares and can not function. This sounds like withdrawal to me.
Why is he taking xyrem for daytime depression? Is this a common use?
Thank you for the enquiry,
The sign and symptoms of withdrawl cause the abstinence syndrome consisting of insomnia, restlessness, anxiety, psychosis, lethargy, nausea, tremor, sweating, muscle cramps, and tachycardia. These symptoms generally stop in 3 to 14 days.
The xyrem is also used for treating day time sleepiness but its efficacy is less than as compared to modafil.